advertisement
Question
Posted by: Anon | 2010/04/12

Abdominal discomfort

Hi doc, I''ve recently started to take contraceptive pills and now I feel very funny. I feel bloated and whenever I urinate, it feels like my urine is not complete but it stops so I get this feeling around my clitoris and my bladder feels like it''s full. What could be wrong?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anon
These are not symptoms of contraceptive tablet use, you may have a urine tract infection - please ask your doctor to do a urine test to check?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: A | 2010/04/13

Sounds like a bladder infection. Take citro soda and drink lots of cranberry juice. I would also start taking probiotics every day, as these are excellent.

Reply to A
Posted by: cyberdoc | 2010/04/13

Hallo Anon
These are not symptoms of contraceptive tablet use, you may have a urine tract infection - please ask your doctor to do a urine test to check?
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement